# SDR QXEA200301010

- Difficulty date: August 20, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 11,185 hours, 15,822 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0757
- Condition: False Indication
- Location: Zone 100
- Part time: 11,185 hours, 15,822 cycles
- Stage of operation: AP
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER WARNING AND SMOKE LIGHT ILLUMINATED AND EXTINGUSHED FOUR TIMES ON APPROACH. INTERMITTANT INDICATION. NO SIGN OF ACTUAL SMOKE. REMOVED AND REPLACED NR 1 BAGGAGE SMOKE DETECTOR. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
